# SDR AALA951025

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060819104
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING BY LAVATORY M INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP BY LAVATORY M.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
